# SDR VTZA96241

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 810
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: 91SE16
- Condition: Out Of Adjust
- Location: Center Console
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 6228 - PHL-IAD - ABORTED THE TAKEOFF DUE TO THE RIGHT REVERSE CAP LIGHT REMAINING ILLUMINATED DURING THE TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI 42442 IAW MEL 61-2 ON THE REVERSE CAP SYSTEM.  MAINTENANCE LATER CLEARED DMI NR 42442, BY ADJUSTING THE RIGHT REVERSE MICROSWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
